Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleReduced Gröbner bases and Macaulay–Buchberger Basis Theorem over Noetherian rings
Author(s) Ambedkar Dukkipati, Maria Francis
TypeArticle in Journal
AbstractAbstract In this paper, we extend the characterization of Z[x]/〈f〉, where f ∈ Z[x] to be a free Z -module to multivariate polynomial rings over any commutative Noetherian ring, A. The characterization allows us to extend the Gröbner basis method of computing a k -vector space basis of residue class polynomial rings over a field k (Macaulay–Buchberger Basis Theorem) to rings, i.e. A[x_1, … ,x_n]/a , where a ⊆ A[x_1, … ,x_n] is an ideal. We give some insights into the characterization for two special cases, when A = Z and A = k[θ1, … ,θm] . As an application of this characterization, we show that the concept of Border bases can be extended to rings when the corresponding residue class ring is a finitely generated, free A-module.
KeywordsReduced Gröbner basis for rings
URL http://www.sciencedirect.com/science/article/pii/S074771711400011X
JournalJournal of Symbolic Computation
Pages1 - 14
Translation No
Refereed No